Ask an expert
Question

14 Jan 2004

HRT
WHEN DOES ONE NEED HRT. I AM VERY TIRED, IRRITABLE AND ALWAYS EXHAUSTED. HAS THIS TO DO WITH HORMONES? WHAT ARE THE SYMPTOMS? I ALSO GET SEVERE HEADACHES THAT DO NOT GO AWAY AND IT IS EXTREMELY EXHAUSTING IT SEEMS TO SAP ALL MY ENERGY I TAKE PAINKILLERS BUT ONCE IT HAS WORN OFF I HAVE TO TAKE IT AGAIN - I AM AFRAID MY KIDNEYS CANT HANDLE IT ANY MORE - IS THERE A SOLUTION? OR IS IT JUST SEVERE PMS AND IS THERE A CURE?
I DONT HAVE ENERGY DONT MIX WITH PEOPLE AND ALWAYS AM TIRED. PLEASE HELP
Answer 382 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

HRT is taken if you are menopausal. You don't say how old you are. If you are over 40, these symptoms could be related to the menopause. However, the best sign of this is when your periods stop. This is usually when HRT is started. If you are younger, tiredness and irritability are usually not relaetd to hormones but more to your lifestyle and work demands.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9438 votes
No
68% - 20008 votes
Vote